Skip to Content

Why would a five year old be given strattera and seroquel and become a zombie?

Responses (3)

Psyched 10 Jan 2011

Cardoctor,
Probably because Seroquel isn't usually given to children that small. I'd address my concerns with his/her doctor. Seroquel is a pretty powerful anti-psychotic. Hope this helps.

Cathleen186 12 Jan 2011

I agree with Psyched. I was given Seroquel for depression and it knocked me off my feet. hated it, went off it immediately. I can't imagine giving it to a child.

stopdruggingkids 16 Jan 2011

I don't think any young child should be taking these drugs because they can cause brain damage and a host of awful side effects. Your poor son must be so scared and confused and probably just wants to be treated like a normal five year old. Myself and many others want to see psychotropic drugs banned for use in children. Stop psychoanalysing little kids and let them have a happy childhood. Its the doctors who prescribe this poison to kids who need psychiatric help!

Anonymous 17 Jan 2012

Hello cardoctor. I am really taken aback in regards to Seroquel being prescribed to a five year old infant. Seroquel I believe is begun about, around the age of 12 and onwards. I'd have the child reevaluted by another physician. Best of wishes,pledge

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions